Trending today: 测试文章4

hitts

Searching…

my.clevelandclinic.org

Heparin Induced Thrombocytopenia: Symptoms & Treatment

Aug 12, 2022 · HIT is a rare but serious complication of taking heparin, a blood thinner. It causes your immune system to make antibodies that activate your platelets and clot your blood excessively. Learn about the s...

en.wikipedia.org

Heparin-induced thrombocytopenia - Wikipedia

HIT is a rare but serious condition caused by heparin, an anticoagulant. It leads to low platelet count and increased risk of blood clots. Learn about the signs, symptoms, diagnosis and treatment of HIT.

www.uptodate.com

Management of heparin-induced thrombocytopenia - UpToDate

Jun 24, 2025 · Heparin-induced thrombocytopenia (HIT) is a life-threatening complication of exposure to heparin (ie, unfractionated heparin, low molecular weight [LMW] heparin) that occurs in up to 5 percent of patien...

www.mdcalc.com

4Ts Score for Heparin-Induced Thrombocytopenia - MDCalc

The 4Ts Score is a tool to help diagnose heparin-induced thrombocytopenia (HIT), a rare but serious complication of heparin therapy. It evaluates four factors: platelet count fall, timing of platelet count fall, throm...